EMIS ELibM Electronic Journals Publications de l’Institut Mathématique, Nouvelle Série
Vol. 102[116], pp. 17–47 (2017)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Piunikhin–Salamon–Schwarz Isomorphisms and Spectral Invariants for Conormal Bundle

Jovana Đuretić

Faculty of Mathematics, University of Belgrade, Belgrade, Serbia

Abstract: We give a construction of the Piunikhin–Salamon–Schwarz isomorphism between the Morse homology and the Floer homology generated by Hamiltonian orbits starting at the zero section and ending at the conormal bundle. We also prove that this isomorphism is natural in the sense that it commutes with the isomorphisms between the Morse homology for different choices of the Morse function and the Floer homology for different choices of the Hamiltonian. We define a product on the Floer homology and prove triangle inequality for conormal spectral invariants with respect to this product.

Keywords: conormal bundle; Floer homology; spectral invariants; homology product

Classification (MSC2000): 53D40; 53D12; 57R58; 57R17

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 3 Nov 2017. This page was last modified: 29 Jan 2018.

© 2017 Mathematical Institute of the Serbian Academy of Science and Arts
© 2017–2018 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition